# SDR DALA2021101806393

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 59,990 hours, 27,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1984534) DURING INSPECTION FOUND ELONGATED HOLE AT AFT WING-TO-BODY FAIRING PANEL 193D SUPPORT STRUCTURE BTW STA BS 725. PERMANENT REPAIR ON ELONGATED HOLE AT AFT WING-TO-BODY FAIRING PANEL 193D SUPPORT STRUCTURE BTW STATION BS 725 WAS PERFORMED PER ETI-37-21-500 REVISION. 2 FROM STEP 18 TO STEP 25. AND ER/A NO.594819-14AD.
